Characterization of error distributions in time-series regression models
Jurecková and Milhaud (1997) recently developed some characterization properties for a broad class of distributions under independent structure and in this way extended the results of Kagan et al. (1973) to the nonnormal distributions. The present paper further extends the characterization properties to a class of linear models with autoregressive, generally nonnormal errors.
(This abstract was borrowed from another version of this item.)
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||Jul 1998|
|Date of revision:|
|Publication status:||Published in: Statistics & probability letters (1998) v.38 n° 4,p.335-345|
|Contact details of provider:|| Postal: CP135, 50, avenue F.D. Roosevelt, 1050 Bruxelles|
Web page: http://difusion.ulb.ac.be
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/127959. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels)
If references are entirely missing, you can add them using this form.